# SDR ASAA2015072512583

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 33,608 hours, 10,216 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE MESSAGE NR 73-31372, UPPER EGT SECTORS READING HIGH "ECONOMIC FAULT" FLIGHT LEG 3 ACCOMPLISHING TC 78273000, NR 2 ENGINE.  ACFT GROUNDED.
